MAUDE Adverse Event Report: TELEFLEX MEDICAL DEK BL MF 0 TC-43/HR 26 2N; SUTURE, NONABSORBABLE, SYNTHE

TELEFLEX MEDICAL DEK BL MF 0 TC-43/HR 26 2N; SUTURE, NONABSORBABLE, SYNTHE
Model Number IPN000861
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A visual, dimensional, or functional inspection of the product involved in the complaint could not be conducted since the product was not returned.No issues or discrepancies were found in the device history record of product code 833-124 / batch 74c1800882 that can be related to the failure mode reported.A corrective action cannot be implemented at the time since the sample involved in the customer complaint was not sent for analysis.The customer complaint cannot be confirmed based only on the information provided, to perform an investigation and determine the source of defect reported it is necessary to evaluate the sample involved on this complaint.An attempt to duplicate the failure mode was made but at this time this product code are no longer manufacturing and has been discontinued.If the sample becomes available this investigation will be updated with the evaluation results.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
It was reported that the dart detached.There were no clinical signs or symptoms or injury.

Brand Name
DEK BL MF 0 TC-43/HR 26 2N
Common Device Name
SUTURE, NONABSORBABLE, SYNTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15508432
Report Number3004365956-2022-00072
Device Sequence Number14932684
Product Code GAW
UDI-Device Identifier14026704603890
UDI-Public14026704603890
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K930738
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2023
Device Model NumberIPN000861
Device Catalogue Number833-124
Device Lot Number74C1800882
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown